Open Access
Translator Disclaimer
April, 1988 A Multiple Stochastic Integral with Respect to a Strictly $p$-Stable Random Measure
Wieslaw Krakowiak, Jerzy Szulga
Ann. Probab. 16(2): 764-777 (April, 1988). DOI: 10.1214/aop/1176991786

Abstract

A construction of multiple stochastic integrals with respect to a strictly $p$-stable random measure is given, $0 < p \leq 2$. The integrands are Banach space-valued deterministic functions.

Citation

Download Citation

Wieslaw Krakowiak. Jerzy Szulga. "A Multiple Stochastic Integral with Respect to a Strictly $p$-Stable Random Measure." Ann. Probab. 16 (2) 764 - 777, April, 1988. https://doi.org/10.1214/aop/1176991786

Information

Published: April, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0648.60064
MathSciNet: MR929077
Digital Object Identifier: 10.1214/aop/1176991786

Subjects:
Primary: 60H05
Secondary: 10C10 , 46B20 , 60G57

Keywords: contraction principle , Decoupling inequalities , Marcinkiewicz-Paley-Zygmund condition , multilinear random forms , Multiple stochastic integral , strictly $p$-stable measure , vector measures

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 2 • April, 1988
Back to Top